# SDR USAA2008122292292

- Difficulty date: December 15, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Trim Tab
- Part number: 65C1638915A
- Part serial: 556325N
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LT ELEVATOR TRIM TAB SKIN AT NR 1, 2, 3, & 4 HINGE AREA.  REPAIRED LEFT ELEVATOR TRIM TAB SKIN AT NR 1 HINGE AREA IAW SRM 51-70-17-0G.
